Studia Logica 37 (2):139 - 147 (1978)

Abstract
In the paper some consequence operations generated by ukasiewicz's matrices are examined.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02124799
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.
A Theorem About Infinite-Valued Sentential Logic.Robert Mcnaughton - 1951 - Journal of Symbolic Logic 16 (3):227-228.

View all 6 references / Add more references

Citations of this work BETA

Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
On Two Properties of Structurally Complete Logics.Andrzej Biela & Wies law Dziobiak - 1982 - Bulletin of the Section of Logic 11 (3/4):154-158.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
61 ( #188,928 of 2,518,713 )

Recent downloads (6 months)
1 ( #408,070 of 2,518,713 )

How can I increase my downloads?

Downloads

My notes